Alert archive / Iowa / Areal Flood Warnings in 2018

Areal Flood Warning 9, NWS Des Moines, IA

June 26, 2018Jasper County, Polk County, Iowa

NWS Des Moines, IA issued this areal flood warning at Jun 26, 2018, 3:25 AM CDT for Jasper County, Polk County, Iowa. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2018, 3:25 AM CDT (08:25 UTC)
Expired
Jun 26, 2018, 9:50 AM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

Counties Jasper County, IA, Polk County, IA

The radar

The Des Moines radar (KDMX), 39 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 7:00 AM CDTHEAVY RAIN 3.5Colfax, IAVIA SOCIAL MEDIA.
Jun 26, 7:23 AM CDTHEAVY RAIN 2.74Prairie City, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 8.4 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2018-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2018-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1023 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

656 
WGUS43 KDMX 260825
FLWDMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Des Moines IA
325 AM CDT TUE JUN 26 2018

IAC099-153-261715-
/O.NEW.KDMX.FA.W.0009.180626T0825Z-180626T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Polk IA-Jasper IA-
325 AM CDT TUE JUN 26 2018

The National Weather Service in Des Moines  has issued a

* Flood Warning for...
  Southeastern Polk County in central Iowa...
  Western Jasper County in central Iowa...

* Until 1215 PM CDT Tuesday.

* At 321 AM CDT, local law enforcement reported flooding in portions 
  of eastern Polk County as well as western Jasper County near 
  Runnels, Mitchellville, and Baxter. The area hardest hit with 
  rainfall last night continues to receive some additional light 
  rain early this morning.  Some runoff issues may remain over the 
  next 6 to 9 hours across these counties.  This Areal Flood Warning 
  will replace the Flash Flood Warning previously in effect until 
  330 am this Tuesday morning. 

* Some locations that will experience flooding include...
  Mitchellville, Colfax, Prairie City, Baxter, Runnells, Mingo,
  Valeria and Prairie City Krohn Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4151 9323 4151 9333 4150 9333 4150 9339
      4185 9335 4185 9313

$$

REV
2 follow-up statements
111 
WGUS83 KDMX 261226
FLSDMX

Flood Statement
National Weather Service Des Moines IA
726 AM CDT TUE JUN 26 2018

IAC099-153-261715-
/O.CON.KDMX.FA.W.0009.000000T0000Z-180626T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Polk IA-Jasper IA-
726 AM CDT TUE JUN 26 2018

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
SOUTHEASTERN POLK AND WESTERN JASPER COUNTIES...

At 721 AM CDT, Law enforcement reports that some minor issues remain 
across the warned areas with the recent heavy rainfall from last 
evening into very early this morning. Flooding is reported near at 
the Colfax Fairgrounds. 

Some locations that may still be experiencing flooding include...
Mitchellville, Colfax, Prairie City, Baxter, Runnells, Mingo, Valeria
and Prairie City Krohn Airport.

As conditions improve through mid to late morning, the flood warning 
will be cancelled or allowed to expire. Use precautions until that 
time.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Stay away from flooded areas. River banks and culverts can become 
unstable and unsafe.

A Flood Warning means that flooding is occurring over portions of 
the county. All interested parties should take necessary precautions 
immediately.

&&

LAT...LON 4151 9323 4151 9333 4150 9333 4150 9339
      4185 9335 4185 9313

$$

REV
153 
WGUS83 KDMX 261450
FLSDMX

Flood Statement
National Weather Service Des Moines IA
950 AM CDT TUE JUN 26 2018

IAC099-153-261500-
/O.CAN.KDMX.FA.W.0009.000000T0000Z-180626T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Polk IA-Jasper IA-
950 AM CDT TUE JUN 26 2018

...THE FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN POLK AND
WESTERN JASPER COUNTIES...

The heavy rain has ended and flood waters have receded, no longer
posing a threat to life or property. Please continue to heed any road
closures.

LAT...LON 4151 9323 4151 9333 4150 9333 4150 9339
      4185 9335 4185 9313

$$

Kotenberg

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this areal flood warning went out at Jun 26, 12:09 AM CDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jun 26, 12:09 AM CDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
1209 AM CDT Tue Jun 26 2018

...Updated for 06z Aviation Discussion...

.UPDATE...
Issued at 1010 PM CDT Mon Jun 25 2018

Have sent out a quick update with the latest radar trends for pops
and extended the flash flood watch through 12z. NAM showing
potential for heavy rain still across the north through late
tonight with a few rounds of showers and storms still anticipated
as an upper trough rotates northeastward toward Iowa. Therefore
with the heavy rains and saturated conditions already in place
across portions of northern Iowa have opted to extend the Flash
Flood Watch through 12z Tuesday.

&&

.DISCUSSION.../Tonight through Monday/
Issued at 326 PM CDT Mon Jun 25 2018

Upper trough continues to spin off to the west across central NE/KS
with the surface reflection across SE NE. A warm frontal boundary
extends across far northern MO southeastward into central MO with a
quasi-dry line/sfc trough axis stretching SSE across far NW MO.
These two features have a few developing weak storms associated with
them at the moment and are expected to rotate ENE into south central
Iowa through the evening hours as the upper level system slowly
nudges ENE into east central NE by 06z tonight. Some clearing behind
an initial push of showers and some weak thunderstorms across the
far southwest into MO. MUCAPE values around 1000 J/KG with strong
deep layer shear. As the boundaries rotate northward, there will be
a small window of chances for severe storms through early/mid
evening across far central into south central Iowa. Given the lower
values of instability present, expect the hail threat to be lower.
With soundings showing tall, skinny CAPE and decent shear, strong
storm rotation expected. Low LCLs and increased sfc vorticity near
the boundaries should yield a main threat of tornadoes for any
strong to severe storm. A downburst can't be ruled out. Other threat
will be for heavy rainfall as the upper low continues to lift ENE
and rounds of storms move through west central and north central
Iowa. Storm motions should still be more progressive, but with a few
areas of storms to move through and potential lingering of storms
across the far north the threat of heavy rainfall still possible.
Much of it will depend on the intensity of the activity by mid/late
evening as it pushes into northern Iowa. Narrow corridor of higher
PWATS as well so could see some higher rain rates at times.

Into Tuesday the upper trough to move across Iowa through the day
with continues chances for showers and some storms. Threat into the
afternoon across the far east/southeast of some stronger CAPE and
storms to develop along the frontal boundary moving across southeast
Iowa. There will be a small window in the far southeast for a severe
storm through the afternoon hours, with the activity expected to
quickly move east southeast of the area. Precipitation to quickly
move east of the area Tuesday evening with skies to clear as well
with the upper trough moving north and east of the state. Wednesday
will have a brief area of high pressure build into the state with
another frontal boundary dropping south into the state toward late
Wednesday into Thursday.  The boundary to stall across Iowa Thursday
with an upper level shortwave to top a broad upper level ridge
building into the central US. This could bring additional chances
for storms and potentially a strong storm across northern Iowa
Thursday afternoon. Drier conditions then build in for Friday with
thermal profiles warming and temperatures heating back up. An upper
level trough to dig into the northern Rockies/northern Plains by the
weekend with a frontal boundary dropping through the state by late
Saturday into Sunday. This will bring the next chance for widespread
precipitation beyond tonight/Tuesday.

&&

.AVIATION.../For the 06Z TAFS through 06Z Tuesday night/
Issued at 1209 AM CDT Tue Jun 26 2018

Showers and thunderstorms will be the main concern at the
terminals tonight into tomorrow as an upper low pressure drifts
across the state. Ceilings within the rainfall will range from
MVFR down to IFR at times. Drier air will move in later Tuesday
with VFR conditions returning to the terminals late in the day.

&&

.HYDROLOGY...
Issued at 326 PM CDT Mon Jun 25 2018

Little changes expected with the threat for heavy rainfall with a
few rounds of storms expected to move through west central into
north central Iowa tonight. Still possible to have more
progressive storm motions, but with the heavy rainfall from the
past day to few days it won't take much to exacerbate the already
wet conditions.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 AM CDT Tuesday for IAZ004>007-015>017-
023>025-033>035-044>046.

&&

UPDATE...Beerends
DISCUSSION...Beerends
AVIATION...Ansorge
HYDROLOGY...Beerends
Hazardous weather outlook, Jun 25, 3:02 PM CDT, 12 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
302 PM CDT Mon Jun 25 2018

IAZ026>028-036>039-047>050-057>062-070>074-081>084-092>094-262015-
Franklin-Butler-Bremer-Hamilton-Hardin-Grundy-Black Hawk-Boone-
Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Poweshiek-
Cass-Adair-Madison-Warren-Marion-Adams-Union-Clarke-Lucas-Taylor-
Ringgold-Decatur-
302 PM CDT Mon Jun 25 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

River Flood Warnings remain in effect for portions of the area.
Please refer to the National Weather Service website at
weather.gov/desmoines for further details.

Thunderstorms are forecast this afternoon and evening. Isolated
severe storms are possible, especially in central and southwest
Iowa. All modes of severe weather are possible including large
hail, damaging winds and isolated tornadoes. Locally heavy rain is
possible across the entire area tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Flood Warnings are expected to continue for portions of the area
through early next week. Please refer to the National Weather
Service website at weather.gov/desmoines for further details.

Scattered severe thunderstorms are possible over southeast Iowa
on Tuesday afternoon and evening. Large hail and damaging winds
appear to be the primary threats.

Additional thunderstorms will be possible Thursday morning. It is
too early to determine the potential for severe weather during
that time.

Hot and humid weather will return to the region Thursday through
Saturday with heat indices approaching 95 to 105 F.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening across
central Iowa. Spotter activation may be needed Tuesday over
portions of southeast Iowa.

IAZ004>007-015>017-023>025-033>035-044>046-262015-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Sac-Calhoun-Webster-Crawford-Carroll-
Greene-
302 PM CDT Mon Jun 25 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

A Flash Flood Watch is in effect for the area through late this
evening. Flood Warnings remain in effect for portions of the area.
Please refer to the National Weather Service website at
weather.gov/desmoines for further details.

Thunderstorms are forecast this afternoon and evening. Isolated
severe storms are possible, especially in central and southwest
Iowa. All modes of severe weather are possible including large
hail, damaging winds and isolated tornadoes. Locally heavy rain is
possible across the entire area tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Flood Warnings are expected to continue for portions of the area
through into early next week. Please refer to the National
Weather Service website at weather.gov/desmoines for further
details.

Non-severe thunderstorms are possible on Tuesday afternoon and
evening.

Additional thunderstorms will be possible Thursday morning. It is
too early to determine the potential for severe weather during
that time.

Hot and humid weather will return to the region Thursday through
Saturday with heat indices approaching 95 to 105 F.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening across
central Iowa.

IAZ075-085-086-095>097-262015-
Mahaska-Monroe-Wapello-Wayne-Appanoose-Davis-
302 PM CDT Mon Jun 25 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

Thunderstorms are forecast this afternoon and evening. Isolated
severe storms are possible. Large hail, damaging winds, and
isolated tornadoes are the primary threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Scattered severe thunderstorms are possible on Tuesday afternoon
and evening. Large hail and damaging winds appear to be the
primary threats.

Additional thunderstorms will be possible Thursday morning. It is
too early to determine the potential for severe weather during
that time.

Hot and humid weather will return to the region Thursday through
Saturday with heat indices approaching 95 to 105 F.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.
Spotter activation may be needed Tuesday.

In the hours before

Local storm report, Jun 25, 10:57 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1057 PM CDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     HEAVY RAIN       CARLISLE                41.50N 93.49W
06/25/2018  E4.00 INCH       WARREN             IA   PUBLIC

            VIA BROADCAST MEDIA.

&&
Local storm report, Jun 25, 11:18 PM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1118 PM CDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     HEAVY RAIN       2 SE DES MOINES INT AIR 41.52N 93.63W
06/25/2018  M2.86 INCH       POLK               IA   PUBLIC

            WATER OVER SW 9TH DURING THE HEIGHT OF THE
            RAINFALL, VEHICLES WERE STRANDED -- DELAYED
            REPORT.

&&
Local storm report, Jun 25, 11:19 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
1119 PM CDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     HEAVY RAIN       CARLISLE                41.50N 93.49W
06/25/2018  E4.00 INCH       WARREN             IA   PUBLIC

            VIA BROADCAST MEDIA.

1015 PM     HEAVY RAIN       1 N PLEASANT HILL       41.60N 93.51W
06/25/2018  E4.00 INCH       POLK               IA   PUBLIC

            VIA SOCIAL MEDIA.

1003 PM     HEAVY RAIN       MITCHELLVILLE           41.66N 93.36W
06/25/2018  M3.14 INCH       POLK               IA   PUBLIC

            DITCHES FULL.

0950 PM     HEAVY RAIN       2 SSE ALTOONA           41.63N 93.47W
06/25/2018  M2.09 INCH       POLK               IA   COCORAHS

0941 PM     HEAVY RAIN       2 S NORWALK             41.47N 93.68W
06/25/2018  M2.10 INCH       WARREN             IA   TRAINED SPOTTER

            CREEK IN WINDFLOWER PARK MOVING SWIFTLY AND
            OUT OF BANKS, DOES NOT HAPPEN OFTEN.

0935 PM     HEAVY RAIN       2 E DES MOINES INT AIRP 41.53N 93.61W
06/25/2018  M3.08 INCH       POLK               IA   PUBLIC

            VIA SOCIAL MEDIA.

0932 PM     HEAVY RAIN       1 WNW DES MOINES        41.58N 93.64W
06/25/2018  M2.67 INCH       POLK               IA   BROADCAST MEDIA

            WHO VIA SOCIAL MEDIA.

0929 PM     HEAVY RAIN       2 SE DES MOINES INT AIR 41.52N 93.63W
06/25/2018  M2.86 INCH       POLK               IA   PUBLIC

            WATER OVER SW 9TH DURING THE HEIGHT OF THE
            RAINFALL, VEHICLES WERE STRANDED -- DELAYED
            REPORT.

0915 PM     HEAVY RAIN       1 SSW DES MOINES        41.56N 93.63W
06/25/2018  E3.10 INCH       POLK               IA   PUBLIC

            SOCIAL MEDIA POST AND RAIN GAUGE PICTURE.

0904 PM     HEAVY RAIN       DES MOINES INT AIRPORT  41.54N 93.66W
06/25/2018  M2.66 INCH       POLK               IA   ASOS

            STORM TOTAL RAINFALL THUS FAR AT THE DES
            MOINES AIRPORT (KDSM). STREET FLOODING
            REPORTED.

0517 PM     TORNADO          DELPHOS                 40.66N 94.34W
06/25/2018                   RINGGOLD           IA   TRAINED SPOTTER

            RAIN WRAPPED TORNADO LOFTING DEBRIS.

0455 PM     FUNNEL CLOUD     1 WSW REDDING           40.60N 94.40W
06/25/2018                   RINGGOLD           IA   TRAINED SPOTTER

            PERSISTENT FUNNEL APPROX. LASTING OVER 5
            MIN.

0800 AM     HEAVY RAIN       1 NW GARNER             43.10N 93.61W
06/25/2018  M2.19 INCH       HANCOCK            IA   CO-OP OBSERVER

0700 AM     HEAVY RAIN       ALGONA                  43.08N 94.23W
06/25/2018  M2.22 INCH       KOSSUTH            IA   CO-OP OBSERVER

0700 AM     HEAVY RAIN       RINGSTED                43.30N 94.51W
06/25/2018  M1.94 INCH       EMMET              IA   CO-OP OBSERVER

0700 AM     HEAVY RAIN       2 N FOREST CITY         43.29N 93.64W
06/25/2018  M2.88 INCH       WINNEBAGO          IA   CO-OP OBSERVER

0700 AM     HEAVY RAIN       1 WNW NEW VIRGINIA      41.18N 93.75W
06/25/2018  E1.80 INCH       WARREN             IA   TRAINED SPOTTER

0515 AM     HEAVY RAIN       GARNER                  43.10N 93.60W
06/25/2018  M1.75 INCH       HANCOCK            IA   TRAINED SPOTTER

            TOTAL RAINFALL FROM SUNDAY NIGHT STORM.

1133 PM     HEAVY RAIN       2 W FOREST CITY         43.26N 93.68W
06/24/2018  E4.00 INCH       WINNEBAGO          IA   PUBLIC

            VIA SOCIAL MEDIA.

&&
Special weather statement, Jun 26, 1:15 AM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Des Moines IA
115 AM CDT TUE JUN 26 2018

IAZ073-083-084-094-095-260700-
Clarke IA-Wayne IA-Lucas IA-Decatur IA-Warren IA-
115 AM CDT TUE JUN 26 2018

...Thunderstorms With Winds to 50 mph and Brief Heavy Rainfall...

At 114 AM CDT, Doppler radar was tracking an area of strong
thunderstorms 9 miles north of Leon, moving northeast at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Rainfall amounts up to one inch will be possible with this storms.

Locations impacted include...
Osceola, Chariton, Leon, Lakeside Casino, Humeston, New Virginia,
Grand River, Van Wert, Lucas, Garden Grove, Woodburn, Decatur City,
Weldon, Derby, Le Roy, Red Haw Lake State Park and Chariton Municipal
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Des Moines .

&&

LAT...LON 4086 9402 4123 9375 4101 9320 4068 9376
TIME...MOT...LOC 0614Z 226DEG 37KT 4087 9376

REV
Special weather statement, Jun 26, 1:31 AM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Des Moines IA
131 AM CDT Tue Jun 26 2018

IAZ047-048-059-060-072-073-260845-
Boone-Story-Dallas-Polk-Madison-Warren-
Including the cities of Boone, Ames, Perry, Waukee, Adel,
Des Moines, Winterset, Earlham, Indianola, Norwalk, and Carlisle
131 AM CDT Tue Jun 26 2018

...Thunderstorms With Brief Heavy Rainfall and Gusty Winds Moving
Through the Area...

An area of thunderstorms is moving across Interstate 35 and will
be entering the Des Moines metro while also crossing surrounding
areas over the next 2 hours. Brief heavy rainfall up to an inch is
possible with this line of storms. The storms may result in ponding
of water on area streets and interstates as well as ponding in grassy
areas of fields and lawns. The storms may also produce wind gusts
to 40 to 45 mph at times.

If traveling around the region this evening...be prepared for
brief heavy rainfall, reduced visibility as well as potentially
ponding of water leading to hydroplaning at faster speeds. Slow
down and drive more carefully if heavy rainfall is encountered.

REV
Local storm report, Jun 26, 2:51 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
251 AM CDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 PM     FLASH FLOOD      1 S DES MOINES          41.57N 93.62W
06/25/2018                   POLK               IA   PUBLIC

            HEAVY RAINFALL CAUSED SIGNIFICANT STREET
            FLOODING IN AND AROUND DAVIS AVE AND SOUTH
            UNION STREETS MONDAY EVENING. MOVING WATER
            OF UNKNOWN DEPTH MOVING THROUGH AREA.
            DELAYED REPORT.

&&

REV

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:11 PM CDTSpecial Weather StatementDMXClarke, Madison, Warren64 min
Jun 25, 7:46 PM CDTSevere Thunderstorm WarningDMXDallas, Madison, Polk, Warren30 min
Jun 25, 8:19 PM CDTSpecial Weather StatementDMXPolk, Warren56 min
Jun 25, 8:37 PM CDTSpecial Weather StatementDMXPolk53 min
Jun 25, 9:33 PM CDTFlash Flood WarningDMXJasper, Marion, Marshall, Polk, Story6 hr
Jun 25, 10:36 PM CDTRiver Flood WatchDMXWright22 hr
Jun 26, 1:15 AM CDTSpecial Weather StatementDMXClarke, Decatur, Lucas45 min
Jun 26, 5:09 AM CDTSpecial Weather StatementDMXBlack Hawk, Bremer51 min

Nearby

Areal Flood Warnings in Iowa, 2018Every areal flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.